Top 6 Extra Strength Tylenol 500mg – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

100 Ct, Pain Reliever & Fever Reducer, Tylenol Extra Strength Rapid Release Gels with Acetaminophen

#ad
Tylenol #ad - Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold. Experience relief and alleviate aches and pains with Tylenol, the No. 1 doctor recommended brand of pain reliever.

For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours. For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children. This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. 100-count tylenol rapid release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.

This oral pain reliever also helps relieve minor aches due to premenstrual and menstrual cramp pain, as well as muscular aches. Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 milligram of acetaminophen for fast, effective extra strength pain relief.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

2. Tylenol

#ad

Pain Reliever & Fever Reducer, 100 ct, Tylenol Extra Strength Caplets with 500 mg Acetaminophen

#ad
Tylenol #ad - Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.

From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. 100-count of tylenol extra strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2 Inches
Length3.8 Inches
Weight0.02 Pounds
Width2 Inches
Part Number340200
Model340200

3. Amazon Basic Care

#ad

Acetaminophen Caplets, 500 mg, Basic Care Extra Strength Pain Relief, 500 Count

#ad
Amazon Basic Care #ad - It also temporarily reduces fever. Purpose: extra strength pain relief, toothache, backache, temporarily relieves minor aches and pains due to: the common cold, 500 mg, minor pain of arthritis, muscular aches, Acetaminophen Caplets, headache, and premenstrual and menstrual cramps.

Use: acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over. Active ingredient: basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches
Part NumberKebonds

4. Tylenol

#ad

Acetaminophen Adult Pain Relief & Fever Reducer, Tylenol Extra Strength Coated Tablets, 225 ct

#ad
Tylenol #ad - From the #1 doctor-recommended otc brand for post-surgical pain, fast relief without the habit-forming, these coated tablets provide strong, constipation and upset stomach side effects seen with opioids.

Visit Tylenol. Com now for resources to help you make an informed decision with your doctor, regarding your post-op pain management regimen. 77% of patients do not discuss pain management with their surgeons before surgery. Tylenol is here to help. These extra strength pain relief tablets can provide opioid-free pain relief post-surgery. 225-count bottle of tylenol extra strength coated Tablets for Adults with 500 mg of acetaminophen in each tablet for an effective, opioid-free option for pain relief of minor aches and pains.

Each coated tablet contains 500 mg of acetaminophen and provides extra strength pain relief for minor aches and pains, reduces fever and can be an effective post-surgery pain relief option.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2.6 Inches
Length2.6 Inches
Weight0.49 Pounds
Width5.12 Inches
Part NumberB07G3MF7LV

5. Tylenol

#ad

Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 100 ct

#ad
Tylenol #ad - Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, backache, joint ache, muscle aches, toothache, the common cold, including those due to arthritis, headache, and pre-menstrual and menstrual cramps.

100-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains. These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed.

Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever. Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours.
BrandTylenol #ad
ManufacturerJohnson & Johnson SLC Hazmat #ad
Height3.84 Inches
Length2.22 Inches
Weight0.24 Pounds
Width2.22 Inches
Part NumberASINPRILAK2754
ModelASINPRILAK2754

6. Tylenol

#ad

Berry, 32 ct, Tylenol Extra Strength Dissolve Packs with Acetaminophen for Pain & Fever

#ad
Tylenol #ad - This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed.

Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free. 32-count of tylenol extra strength dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains. This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, minor pain of arthritis, headache, backache, muscle aches, menstrual cramps and toothache.

From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits.
BrandTylenol #ad
ManufacturerAmazonUs/JOHFT #ad
Height3.43 Inches
Length1.3 Inches
Width3.94 Inches